# SDR CA131204004

- Difficulty date: November 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 602 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 98511162
- Condition: Leaking
- Location: Fuel System
- Part time: 563 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED THAT FUEL TRANSFERS BETWEEN FUEL TANKS WITH THE FUEL SELECTOR IN OFF POSITION.  DISCOVERED WHEN LOOKING FOR A FUEL LOAD THAT SOMETIMES ONE TANK HAD MORE FUEL THAN OTHER.  SEALS BYPASSING FUEL INTERNALLY. FUEL SELECTOR REPLACED WITH NEW.
